# SDR AALA201704269010

- Difficulty date: April 24, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 45,694 hours, 27,401 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P3582
- Condition: Odor
- Location: Apu Bay
- Part time: 20,605 hours, 11,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTED BY CABIN CREW, PASSENGERS, AND COCKPIT CREW.  SMELLS LIKE BURNED CRAYONS.  REMOVED AND REPLACED THE APU.
